I finally found a doctor that would listen to me...the last doc said it was my weight the next said it was neuropathy but finally a doc said it was fibromalgia....the diagn. fits perfect...I am in so much pain all the time, most of it is just that my body is so sore I cannot function, I have ran my house from my bed for the last 8 months. I had to quit my child care business and taking care of my 5 year old twins is a chore...I am also going to be 52 which makes the age factor a part of the issue....I am wondering what I can expect down the road for this illness....I am supposed to start cymbalta but I have so many drug allergies I am afraid to try it, I also am on warafrin therapy (blood thinners)...I just want to be a good mom and be productive but most days I can't function at all....can someone give me an insight of what to expect????
With as much disability as you have, it would seem to be worth it to try various medications shown to help fibromyalgia. If you get a bad reaction, just stop the medication. Maybe your doctor has figured out which med you are least likely to have an allergy to. I also have had a number of allergic reactions to many meds as well. The rashes were the very worst. Just stop immediately if that happens. There's also Savella and Lyrica. None of them helped me, except for a high dose of Trazodone which can also be a wonderful sleep aid.
Good luck. It's so so hard to be so disabled. I've been there big time with severe migraines 24/7 as well as the untreated fibromyalgia many years ago.
I have the migraines as well but they are controlled through Toprol therapy...I had them so bad they would cripple me for weeks at a time...I am so afraid to even put one pill in my mouth at this point! That last reaction seeing blood everywhere and having people walking out of my walls was really frightening!!! I just don't know what would happen if I had another reaction like that again!!! But I know I need to take the meds to know if they will work or not, its just that we hear so many horror stories....I wish they had tried this med when I was in the hospital, at least I'd be in an controlled enviornment if I had a reaction..lol
So sorry. What medication caused you such a terrible side effect? I've never heard of such a thing, except when people are going off of some of the medications, then you can have psychotic reactions. My mother had that reaction when she suddenly got half the dose of Effexor which I proved to her facility that the FDA said that sudden tapering off of that med could cause all her crazy symptoms. They were close to throwing her out of the facility.
But I can see why you wouldn't want to try anything after a reaction like that. Again, which pill was it so that I watch out for it as well!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.